PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 125 | 5 | 1083-1087
Article title

An Explicit Analytic Solution to the Thomas-Fermi Equation by the Improved Differential Transform Method

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, a newly proposed analytical scheme by the authors namely the improved differential transform method is employed to provide an explicit series solution to the Thomas-Fermi equation. The solution procedure is very straightforward, requiring merely elementary operations together with differentiation, and ends up in a recursive formula involving the Adomian polynomials to afford the unknown coefficients. Unlike many other methods, our approach is free of integration and hence can be of computational interest. In addition, a very good agreement between the proposed solution and the results from several well-known works in the literature is demonstrated.
Keywords
Year
Volume
125
Issue
5
Pages
1083-1087
Physical description
Dates
published
2014-05
received
2013-03-29
(unknown)
2013-09-27
(unknown)
2014-02-20
References
  • [1] S. Kobayashi, T. Matsukuma, S. Nagai, K. Umeda, J. Phys. Soc. Jpn. 10, 759 (1955), doi: 10.1143/JPSJ.10.759
  • [2] A.J. MacLeod, Comput. Phys. Commun. 67, 389 (1992), doi: 10.1016/0010-4655(92)90047-3
  • [3] C.M. Bender, K.A. Milton, S.S. Pinsky, L.M. Simmons Jr., J. Math. Phys. 30, 1447 (1989), doi: 10.1063/1.528326
  • [4] G. Adomian, Appl. Math. Lett. 11, 131 (1998), doi: 10.1016/S0893-9659(98)00046-9
  • [5] A.-M. Wazwaz, Appl. Math. Comput. 105, 11 (1999), doi: 10.1016/S0096-3003(98)10090-5
  • [6] B. Yao, Appl. Math. Comput. 203, 396 (2008), doi: 10.1016/j.amc.2008.04.050
  • [7] A. El-Nahhas, Acta Phys. Pol. A 114, 913 (2008)
  • [8] S.J. Liao, Beyond Perturbation-Introduction to the Homotopy Analysis Method, Chapman and Hall, Boca Raton 2003
  • [9] H. Khan, H. Xu, Phys. Lett. 365, 111 (2007), doi: 10.1016/j.physleta.2006.12.064
  • [10] M.A. Noor, S.T. Mohyud-Din, M. Tahir, World Appl. Sci. J. 4, 479 (2008)
  • [11] H. Fatoorehchi, H. Abolghasemi, Appl. Math. Model. 37, 6008 (2013), doi: 10.1016/j.apm.2012.12.007
  • [12] J.K. Zhou, Differential Transformation and its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China 1986 (in Chinese)
  • [13] F. Ayaz, Appl. Math. Comput. 143, 361 (2003), doi: 10.1016/S0096-3003(02)00368-5
  • [14] A. Kurnaz, G. Oturnaç, M.E. Kiris, Int. J. Comput. Math. 82, 369 (2005), doi: 10.1080/0020716042000301725
  • [15] Z.M. Odibat, Math. Comput. Model. 48, 1144 (2008), doi: 10.1016/j.mcm.2007.12.022
  • [16] I.H. Abdel-Halim Hassan, Appl. Math. Model. 32, 2552 (2008), doi: 10.1016/j.apm.2007.09.025
  • [17] H. Fatoorehchi, H. Abolghasemi, Math. Comput. Model. 56, 145 (2012), doi: 10.1016/j.mcm.2011.11.063
  • [18] A.S.V. Ravi Kanth, K. Aruna, Chaos Solitons Fractals 41, 2277 (2009), doi: 10.1016/j.chaos.2008.08.037
  • [19] S. Hesam, A.R. Nazemi, A. Haghbin, Scientia Iranica 19, 1140 (2012), doi: 10.1016/j.scient.2012.06.018
  • [20] Y. Lien-Tsai, C. Cha'o-Kuang, Math. Comput. Model. 28, 101 (1998), doi: 10.1016/S0895-7177(98)00085-5
  • [21] H. Fatoorehchi, H. Abolghasemi, Aust. J. Basic Appl. Sci. 5, 337 (2011)
  • [22] C.W. Bert, J. Heat Transf. 124, 208 (2002), doi: 10.1115/1.1423316
  • [23] R. Rach, J. Math. Anal. Appl. 102, 415 (1984), doi: 10.1016/0022-247X(84)90181-1
  • [24] G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic, Dordrecht 1994
  • [25] J. Biazar, E. Babolian, G. Kember, A. Nouri, R. Islam, Appl. Math. Comput. 138, 523 (2003), doi: 10.1016/S0096-3003(02)00174-1
  • [26] E. Babolian, Sh. Javadi, Appl. Math. Comput. 153, 253 (2004), doi: 10.1016/S0096-3003(03)00629-5
  • [27] R. Rach, Kybernetes 37, 910 (2008), doi: 10.1108/03684920810884342
  • [28] J.-S. Duan, Appl. Math. Comput. 216, 1235 (2010), doi: 10.1016/j.amc.2010.02.015
  • [29] G.A. Baker, Essentials of Padé Approximants, Academic Press, London 1975
  • [30] M.A. Noor, S.T. Mohyud-Din, Comput. Math. Appl. 58, 2182 (2009), doi: 10.1016/j.camwa.2009.03.016
  • [31] J.P. Boyd, Comput. Phys. 11, 299 (1997), doi: 10.1063/1.168606
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv125n503kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.